# SDR CA070302002

- Difficulty date: February 25, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Departed
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT 3808, REPORTED A LOUD NOISE SHORTLY AFTER DEPARTURE, ON LANDING DISCOVERED COWLING MISSING AND UNKNOWN DAMAGE TO HORIZONTAL  STABILIZER, NO REPORTED INJURIES, SN 7849 (REG N456ZW).  WHAT COLLATERAL DAMAGE TO HZ STAB AND OTHER AREAS? HZ STAB LEADING EDGE AND HZ STAB CENTER BULLET CAP SIGNIFICANT IMPACT DAMAGE ASSUMED FROM LT UPPER FAN COWL DEPARTING THE AIRCRAFT.   WHAT POINT IN DEPARTURE WAS (LOAD NOISE) HEARD? (LOUD NOISE) ASSUMED TO BE (CARGO SHIFT) NOW SUSPECTED AS COWL DEPARTURE AT 2800 FEET ON INITIAL CLIMB OUT, ENROUTE.  BECAUSE PILOTS ASSESSED NOISE TO BE (CARGO SHIFT) THEY ELECTED TO CONTINUE.  LT UPPER FAN COWL WAS RECOVERED BY AND CURRENTLY RETAINED BY US COAST GUARD FROM LOCATION OUTSIDE
